RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 4, Pages 1–14 (Mi aa1447)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Geometric properties of systems of vector states and expansion of states in Pettis integrals

G. G. Amosovabc, V. Zh. Sakbaevbca

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b St. Petersburg State University, St. Petersburg, Russia
c Moscow Institute of Physics and Technology (State University), Dolgoprudny, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00687


Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:4, 589–597

Bibliographic databases:

Received: 23.05.2014

Citation: G. G. Amosov, V. Zh. Sakbaev, “Geometric properties of systems of vector states and expansion of states in Pettis integrals”, Algebra i Analiz, 27:4 (2015), 1–14; St. Petersburg Math. J., 27:4 (2016), 589–597

Citation in format AMSBIB
\Bibitem{AmoSak15}
\by G.~G.~Amosov, V.~Zh.~Sakbaev
\paper Geometric properties of systems of vector states and expansion of states in Pettis integrals
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 4
\pages 1--14
\mathnet{http://mi.mathnet.ru/aa1447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3580188}
\elib{http://elibrary.ru/item.asp?id=24849904}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 4
\pages 589--597
\crossref{https://doi.org/10.1090/spmj/1406}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383057300001}
\elib{http://elibrary.ru/item.asp?id=27035369}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84978394036}


Linking options:
  • http://mi.mathnet.ru/eng/aa1447
  • http://mi.mathnet.ru/eng/aa/v27/i4/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Volovich, V. Zh. Sakbaev, “On quantum dynamics on $C^*$-algebras”, Proc. Steklov Inst. Math., 301 (2018), 25–38  mathnet  crossref  crossref  isi  elib  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:320
    Full text:33
    References:32
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019